# SDR P5CA2020101500359

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,662 hours, 22,155 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Rt Eng Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP STATUS MESSAGE.  PERFORMED ENGINE/APU FIRE DETECTION TEST, IAW 767 AMM 26-11-00.  MESSAGE CLEARED, OPERATIONS TEST GOOD AT THIS TIME.
